Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 6, Pages 655-671
http://dx.doi.org/10.1155/AAA.2005.655

Global attractor for the lattice dynamical system of a nonlinear Boussinesq equation

Department of Mathematics, University of Jordan, Amman 11942, Jordan

Received 28 April 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Y. Abdallah, “Global attractor for the lattice dynamical system of a nonlinear Boussinesq equation,” Abstract and Applied Analysis, vol. 2005, no. 6, pp. 655-671, 2005. https://doi.org/10.1155/AAA.2005.655.